Updated tables of parameters of (T, M, S)-Nets

Andrew T. Clayman, K. Mark Lawrence, Gary L. Mullen, Harald Niederreiter, N. J.A. Sloane

Research output: Contribution to journalArticle

15 Scopus citations

Abstract

We present an updated survey of the known constructions and bounds for (t, m, s)-nets as well as tables of upper and lower bounds on their parameters for various bases.

Original languageEnglish (US)
Pages (from-to)381-393
Number of pages13
JournalJournal of Combinatorial Designs
Volume7
Issue number5
DOIs
StatePublished - Jan 1 1999

All Science Journal Classification (ASJC) codes

  • Discrete Mathematics and Combinatorics

Fingerprint Dive into the research topics of 'Updated tables of parameters of (T, M, S)-Nets'. Together they form a unique fingerprint.

  • Cite this